# SDR AALA201706139002

- Difficulty date: June 11, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 9,440 hours, 3,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE IS LOW.  CHARGED THE CYLINDER IAW AMM 52-10-00.
